Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Note on coefficient matrices from Stochastic Galerkin methods for random diffusion equations

Language

English

Abstract

In a recent work by Xiu and Shen [D. Xiu, J. Shen, Efficient stochastic Galerkin methods for random diffusion equations, J. Comput. Phys. 228 (2009) 266-281], the Galerkin methods are used to solve stochastic diffusion equations in random media, where some properties for the coefficient matrix of the resulting system are provided. They also posed an open question on the properties of the coefficient matrix. In this work, we will provide some results related to the open question. © 2010 Elsevier Inc.

Keywords

Galerkin methods, Matrix properties, Stochastic diffusion equations

Publication Date

2010

Source Publication Title

Journal of Computational Physics

Volume

229

Issue

22

Start Page

8225

End Page

8230

Publisher

Elsevier

DOI

10.1016/j.jcp.2010.07.016

Link to Publisher's Edition

http://dx.doi.org/10.1016/j.jcp.2010.07.016

ISSN (print)

00219991

This document is currently not available here.

Share

COinS